- Galantamine Information for Consumers
- Galantamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Galantamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is stomach nausea a withdrawl symptom from ativan ivv been tapering from 1mg 2 times a day to .5 mg?
have been on this stuff for 4 months and my stomach so upset im trying the road back supplements please help
1 answer • 25 Sep 2009
There is some vomiting, but not always. She cannot get a diagnosis from a gastroenterologist. Any suggestions as to what might be causing this? She ...
1 answer • 28 Aug 2010
allergy medicines do they cause most people to get upset stomachs and how can you avoid this?
2 answers • 17 Jan 2012
I'm taking oral Lamisil for a fungal infection. it causes a lot of nausea and upset stomach... But I have to take it... what drug can be given ...
2 answers • 30 Oct 2013
... headache is a side effect but is the upset stomach? It has been almost a week since I have had a dose and still have the upset stomach. Please ...
1 answer • 16 Jun 2014